# SDR AALA202509039979

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N307TA
- Make and model: Boeing 737-8
- Aircraft serial: 67988
- Aircraft time: 7,425 hours, 2,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C EMERGENCY LIGHT PULLED OFF.  CHECKED AND VERIFIED SEAT 23C EMERGENCY INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
